Inégalités de Sobolev optimales et inégalités isopérimétriques sur les variétés
Séminaire de théorie spectrale et géométrie, Volume 20  (2001-2002), p. 23-100
@article{TSG_2001-2002__20__23_0,
     author = {Druet, Olivier},
     title = {In\'egalit\'es de Sobolev optimales et in\'egalit\'es isop\'erim\'etriques sur les vari\'et\'es},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {20},
     year = {2001-2002},
     pages = {23-100},
     zbl = {1029.58014},
     mrnumber = {1987636},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_2001-2002__20__23_0}
}
Druet, Olivier. Inégalités de Sobolev optimales et inégalités isopérimétriques sur les variétés. Séminaire de théorie spectrale et géométrie, Volume 20 (2001-2002) , pp. 23-100. http://www.numdam.org/item/TSG_2001-2002__20__23_0/

[1] R.A. Adams, Sobolev Spaces, Academie Press, 1978. | Zbl 1098.46001

[2] W.X. Allard, On the first variation of a varifold, Annals of Mathematics 95 ( 1972), 417-491. | MR 307015 | Zbl 0252.49028

[3] C.B. Allendoerfer and A. Weil, The Gauss-Bonnet theorem for Riemannianpolyhedra, Transactions A.M.S. 53 ( 1943),101-129. | MR 7627 | Zbl 0060.38102

[4] F. Almgren, Existence and regularityalmost everywhere of solutions to elliptic variational problems with constraints, Mem. Am. Math. Soc. 165,4 ( 1976). | MR 420406 | Zbl 0327.49043

[5] F.V. Atkinson and Peletier L.A., Elliptic equations with nearly critical growth, J. Diff. Eq. 70 ( 1987), 349-365. | MR 915493 | Zbl 0657.35058

[6] T. Aubin, Equations différentiellesnon linéaires et problème de Yamabe concernant la courbure scalaire, J. Math. Pures Appl. 55 ( 1976), 269-296. | MR 431287 | Zbl 0336.53033

[7] T. Aubin, Problèmes isopérimétriques et espaces de Sobolev, J. Differential Geom. 11 ( 1976), 573-598. | MR 448404 | Zbl 0371.46011

[8] T. Aubin, O. Druet, and E. Hebey, Best constants in Sobolev inequalities for compact manifolds of nonpositive curvature, C.R. Acad. Sci. Paris Sér. I Math. 326 ( 1998), 1117-1121. | MR 1647223 | Zbl 0908.53021

[9] T. Aubin and Y.Y. Li, On the best Sobolev inequality, J. Math. Pures Appl.. 78 ( 1999), 353-387. | MR 1696357 | Zbl 0944.46027

[10] D. Bakry. L'hypercomractivité et son utilisation en théorie des semi-groupes, Lectures on probability theory (Saint-Flour, 1992), Lecture Notes in Mathematics, vol. 1581, Springer, Berlin, 1994, pp. 1-114. | MR 1307413 | Zbl 0856.47026

[11] D. Bakry and M. Ledoux, Sobolev inequalities and Myers's diameter theorem for an abstract Markov generator, Duke Math. J. 85 ( 1996), 253-270. | MR 1412446 | Zbl 0870.60071

[12] A. Beauville, Variétés Kàhleriennes dont la première classe de Chern est nulle, J. Differential Geom. 18 ( 1983), 755-782. | MR 730926 | Zbl 0537.53056

[13] H. Beresrycki, L. Nirenberg, and S. Varadhan, The principal eigenvalue and maximum principlefor second order elliptic operators in general domains, Comm. Pure Appl. Math. 47 ( 1994), 47-92. | MR 1258192 | Zbl 0806.35129

[14] M. Berger, P. Gauduchon, and E. Mazet, Le spectre d'une variété riemannienne, Lecture Notes in Mathematics, vol. 194, Springer-Verlag, 1971. | MR 282313 | Zbl 0223.53034

[15] A.L. Besse, Einstein Manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 10, Springer-Verlag, 1987. | MR 867684 | Zbl 0613.53001

[16] G. Bliss, An integral inequality, J. London Math. Soc. 5 ( 1930), 40-46. | JFM 56.0434.02

[17] H. Brézis, Elliptic equations with limiting Sobolev exponents. The impact of topo logy, Comm. Pure Appl. Math. 39 ( 1986), 17-39. | MR 861481 | Zbl 0601.35043

[18] H. Brézis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math. 36 ( 1983), 437-477. | MR 709644 | Zbl 0541.35029

[19] H. Brézis and L.A. Peletier, Asymptotics for elliptic equations in volving critical Sobolev exponents, Partial Differential Equations and the Calculus of Variations (L Modica F. Colombini, A. Marino and S. Spagnolo, eds.), Basel, Birkhaüser, 1989. | MR 1034005

[20] C. Brouttelande, The best constant problem for a family of Gagliardo-Nirenberg inequalities on a compact Riemannian manifold, Proc. Roy. Soc. Edinburgh (à paraître). | Zbl 1031.58009

[21] L.A. Caffarelli, B. Gidas, and J. Spruck, Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math. 42 ( 1989), 271-297. | MR 982351 | Zbl 0702.35085

[22] M. Do Carmo, Riemannian Geometry, Birkhäuser, 1992. | MR 1138207 | Zbl 0752.53001

[23] S.Y.A. Chang and P.C. Yang, Compactness of isospectral conformal metrics in S3, Comment. Math. Helv. 64 ( 1989), 363-374. | MR 998854 | Zbl 0679.53038

[24] I. Chavel, Riemannian geometry: a modem introduction, Cambridge Tracts in Mathematics, Cambridge University Press, 1993. | MR 2229062 | Zbl 0810.53001

[25] S. S. Chern. A simple intrinsic proof of the Gauss-Bonnet formula for closed Riemannian manifolds, Annais of Mathematics 45 ( 1944), 747-752. | MR 11027 | Zbl 0060.38103

[26] D. Cordero-Erausquin, B. Nazaret, and C. Villani, A mass-transportation approach to sharp Sobolev and Gagliardo-Nirenberg inequalities, preprint, disponible sur http://www.umpa.ens-lyon.fr/ bnazaret ( 2002). | MR 2032031 | Zbl 1048.26010

[27] C.B. Croke, A sharp four-dimensional isoperimetric inequality, Comment. Math. Helv. 59 ( 1984), 187-192. | MR 749103 | Zbl 0552.53017

[28] Z. Djadli and O. Druet, Extremal functions for optimal Sobolev inequalities on compact manifolds, Calc. Var. 12 ( 2001), 59-84. | MR 1808107 | Zbl 0998.58008

[29] O. Druet, Optimal Sobolev inequalities of arbitrary order on compact Riemannian manifolds, J. Funct. Anal. 159 ( 1998), 217-242. | MR 1654123 | Zbl 0923.46035

[30] O. Druet, The best constants problem in Sobolev inequalities, Math. Ann. 314 ( 1999), 327-346. | MR 1697448 | Zbl 0934.53028

[31] O. Druet, Elliptic equations with critical Sobolev exponent in dimension 3, Ann. I.H.P., Analyse non-linéaire 19, 2 ( 2002), 125-142. | Numdam | MR 1902741 | Zbl 1011.35060

[32] O. Druet, Inégalités de Sobolev-Poincaré en dimensions 4 et 5 et courbure scalaire négative ou nulle, preprint ( 2002).

[33] O. Druet, Isoperimetric inequalities on compact manifolds, Geometriae Dedicata 90 ( 2002), 217-236. | MR 1898162 | Zbl 1025.58014

[34] O. Druet, Optimal Sobolev inequalities and extremal functions. The three-dimensional case, Indiana Univ. Math. J. 51, 1 ( 2002), 69-88. | MR 1896157 | Zbl 1037.58012

[35] O. Druet, Sharp local isoperimetric inequalities involving the scalar curvature, Proc. A.M.S 130, 8 ( 2002), 2351-2361. | MR 1897460 | Zbl 1067.53026

[36] O. Druet and E. Hebey, Extremal functions for sharp Sobolev inequalities, Prépublications de l'Université de Cergy-Pontoise ( 2000).

[37] O. Druet and E. Hebey, Asymptotics for sharp Sobolev-Poincaré inequalities on compact Riemannian manifolds, Adv. Diff. Eq. 7, 12 ( 2002), 1409-1478. | MR 1920541 | Zbl 1044.58031

[38] O. Druet and E. Hebey. The AB program in geometrie analysis. Sharp Sobolev inequalities and relaled problems, Memoirs of the A.M.S. (à paraître). | Zbl 1023.58009

[39] O. Druet, E. Hebey, and E. Robert, Blow-up theory for elliptic PDEs in Riemannian geometry, preprint ( 2002). | Zbl 1059.58017

[40] O. Druet, E. Hebey, and M. Vaugon, Optimal Nash's inequalities on Riemannian manifolds: the influence of geometry. I.M.R.N. 14 ( 1999), 735-779. | MR 1704184 | Zbl 0959.58043

[41] O. Druet, E. Hebey, and M. Vaugon, Sharp Sobolev inequalities with lower order remainder terms, Transactions A.M.S. 353 ( 2001), 269-289. | MR 1783789 | Zbl 0968.58012

[42] O. Druet and F. Robert, Asymptotic profile and blow-up estimates on compact Riemannian manifolds, Prépublications de l'Université de Cergy-Pontoise ( 1999).

[43] O. Druet and F. Robert, Asymptotic profile for the sub-extremals of the sharp Sobolev inequality on the sphere, Comm. P.D.E. 26 (5-6) ( 2001), 743-778. | MR 1843283 | Zbl 0998.58010

[44] L.C. Evans and R.E. Gariepy, Measure theory and fine properties of functions. Studies in Advanced Mathematics, CRC Press, 1992. | MR 1158660 | Zbl 0804.28001

[45] Z. Faget, Best constants in Sobolev inequalities on Riemannian manifolds in the presence of symmetries, Potential Analysis 17 ( 2002), 105-124. | MR 1908673 | Zbl 1044.58032

[46| H. Fédérer and W.H. Fleming, Normal and integral currents, Ann. of Math. 72 ( 1960), 458-520. | MR 123260 | Zbl 0187.31301

[47] W.H. Fleming and R. Rishel, An integral formula for total gradient variation, Arch. Math. 11 ( 1960), 218-222. | MR 114892 | Zbl 0094.26301

[48] E. Gagliardo, Proprietà di alcune classi di funzioni in più variabili, Ricerce Mat. 7 ( 1958), 102-137. | MR 102740 | Zbl 0089.09401

[49] S. Gallot. Inégalités isopérimétriques et analytiques sur les variétés riemanniennes, S. M. F., Astérisque 163-164 ( 1988), 31-91. | MR 999971 | Zbl 0674.53001

[50] S. Gallot, D. Hulin, and J. Lafontaine, Riemannian geometry, Universitext, Springer-Verlag, 1993. | Zbl 0636.53001

[51] D. Gilbarg and N. Trüdinger, Elliptic partial differential equations of second order, Springer-Verlag, Berlin Heidelberg New York, 1977. | MR 473443 | Zbl 0361.35003

[52] M. Gromov, Paul Lévy's isoperimetric inequality, preprint I.H.E.S. ( 1980).

[53] M. Gromov, Partial Differential Relations, Ergebnisse der Mathemaiik und ihrer Grenzgebiete, vol. 9, Springer-Verlag, 1986. | MR 864505 | Zbl 0651.53001

[54] M. Gromov and H.B. Lawson, The classification of simply connected manifolds of positive scalar curvature, Annals of Malhematics 111 ( 1980), 423-434. | MR 577131 | Zbl 0463.53025

[55] M. Gromov and H.B. Lawson, Spin and scalar curvature in the presence of a fundamental group, Annals of Mathematics 111 ( 1980), 209-230. | MR 569070 | Zbl 0445.53025

[56] Z.C. Han, Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolez exponent, Ann. I.H.R, Analyse non-linéaire 8,2 ( 1991), 159-174. | Numdam | MR 1096602 | Zbl 0729.35014

[57] E. Hebey, Asymptotics for some quasilinear elliptic equations, J. Diff. and Int Eq. 9 ( 1996), 71-88. | MR 1364035 | Zbl 0842.35034

[58] E. Hebey, Sobolev spaces on Riemannian manifolds, Lecture Notes in Mathematics, vol. 1635, Springer-Verlag. 1996. | MR 1481970 | Zbl 0866.58068

[59] E. Hebey, Introduction à l'analyse non-linéaire sur les variétés, Fondations, Diderot Editeurs, Arts et Sciences, 1997. | Zbl 0918.58001

[60] E. Hebey, Fonctions extrémales pour une inégalitéde Sobolev optimale dans la classe conforme de lasphère, J. Math. Pures et Appl. 77 ( 1998), 721-733. | MR 1645089 | Zbl 0914.53026

[61] E. Hebey, Nonlinear analysis on manifolds: Sobolev spaces and inequalities, CIMS Lecture Notes, vol. 5, Courant Institute of Mathematical Sciences, 1999. | MR 1688256 | Zbl 0981.58006

[62] E. Hebey, Asymptotic behavior of positive solutions of quasilinear elliptic equations with critical Sobolev growth. J .Diff. and Int. Eq. 13 ( 2000), 1073-1080. | MR 1775246 | Zbl 0976.35022

[63] E. Hebey, Nonlinear elliptic equations of critical Sobolev growth from a dynamical viewpoint, Preprint, disponible sur http://www.u-cergy.fr/rech/pages/hebey/index.html ( 2002). | MR 2082394

[64] E. Hebey, Sharp Sobolev-Poincaré inequalities on compact Riemannian manifolds, Trans. A.M.S. 354 ( 2002), 1193-1213. | MR 1867378 | Zbl 0992.58017

[65] E. Hebey, Sharp Sobolev-Poincaré inequalities on compaet Riemannian manifolds. notes from various lectures, Preprint, disponible sur http://www.u-cergy.fr/rech/pages/hebey/index.html ( 2002). | MR 1867378

[66] E. Hebey, Sharp Sobolev inequalities of second order, J. Geom. Analysis (à paraître). | MR 1967041 | Zbl 1032.58008

[67] E. Hebey and F. Robert, Coercivity and Struwe's compactness for Paneitz operators with constant coefficients, Calc. Var. PDE's 13 ( 2001), 491-517. | MR 1867939 | Zbl 0998.58007

[68] E. Hebey and M. Vaugon, Meilleures constantes dans le théorème d'inclusion de Sobolev et multiplicité pour les problèmes de Nirenberget Yamabe, Indiana Univ. Math. J. 41 ( 1992), 377-407. | MR 1183349 | Zbl 0764.53029

[69] E. Hebey and M. Vaugon, The best constant problem in the Sobolev embedding theorem for complete Riemannian manifolds, Duke Math. J. 79 ( 1995), 235-279. | MR 1340298 | Zbl 0839.53030

[70] E. Hebey and M. Vaugon, Meilleures constames dans le théorème d'inclusion de Sobolev, Ann. Inst. H. Poincare. Anal. Non Linéaire 13 ( 1996), 57-93. | Numdam | MR 1373472 | Zbl 0849.53035

[71] E. Hebey and M. Vaugon, Sobolev spaces in presence of symmetries, J. Math. Pures Appl. 76 ( 1997), 859-881. | MR 1489942 | Zbl 0886.58003

[72] E. Hebey and M. Vaugon, Frombest constants to critical functions, Math. Z. 237 ( 2001), 737-767. | MR 1854089 | Zbl 0992.58016

[73] E. Heinize and H. Karcher, A general comparison theorem with applications to volume estimates for submanifolds, Ann. Scient. Ec. Norm. Sup. 11 ( 1978), 451-470. | Numdam | MR 533065 | Zbl 0416.53027

[74] E. Humbert, Best constants in the L2-Nash inequality, Proc. Royal Soc. Edinburgh (à paraître). | Zbl 1040.53048

[75] S. Ilias, Constantes explicites pour les inégalités de Sobolev sur les variétés riemanniennes compactes, Ann. Inst. Fourier (Grenoble) 33 ( 1983), 151-165. | Numdam | MR 699492 | Zbl 0528.53040

[76] D. Johnson and E. Morgan, Some sharp isoperimetric theorems for Riemannian manifolds, Indiana University Math. Journal 49,3 ( 2000), 1017-1041. | MR 1803220 | Zbl 1021.53020

[77] B. Kleiner, An isoperimetric comparison theorem. Inven t. Math. 108 ( 1992), 37-47. | MR 1156385 | Zbl 0770.53031

[78] M. Ledoux, On manifolds with non-negative Ricci curvature and Sobolev inequalities, Comm. Anal. Geom. 7 ( 1999), 347-353. | MR 1685586 | Zbl 0953.53025

[79] Y.Y. Li, Prescribing scalar curvature on Sn and relaxed problems, part I, Journal of Differential Equations 120 ( 1995), 319-420. | MR 1347349 | Zbl 0827.53039

[80] P.L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. Parti Ann. Inst. H. Poincaré 1 ( 1984), 109-145. | Numdam | MR 778970 | Zbl 0541.49009

[81] P.L. Lions, The concentration-compactness principle in the calculus of variations. The limit case. Part I, Rev. Mat. Iberoamericano 1.1 ( 1985), 145-201. | MR 834360 | Zbl 0704.49005

[82] V.G. Maz'Ja, Sobolev Spaces, Springer-Verlag, 1985. | MR 817985

[83] E. Morgan, Geometrie Measure Theory : a Beginner's Guide, Academie Press, 1995. | Zbl 0819.49024

[84] J. Nash, The embedding theorem for Riemannian manifolds, Annals of Mathematics 63 ( 1956), 20-63. | Zbl 0070.38603

[85] L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa 13 ( 1959), 116-162. | Numdam | MR 109940 | Zbl 0088.07601

[86] M. Obata, The conjectures on conformal transformations of Riemannian manifolds, J. Diff. Geom. 6 ( 1971), 247-258. | MR 303464 | Zbl 0236.53042

[87] R. Osserman, The isoperimetric inequality, Bull. A.M.S. 84 ( 1978), 1183-1238. | MR 500557 | Zbl 0411.52006

[88] P. Petersen, Riemannian Geometry, Graduate Texts in Mathematics, vol. 171, Springer-Verlag, NewYork, 1998. | MR 1480173 | Zbl 0914.53001

[89] O. Rey, Proof of two conjectures of H. Brézis and L.A. Peletier, Manuscripta Mathematica 65 ( 1989), 19-37. | MR 1006624 | Zbl 0708.35032

[90] F. Robert, Asymptotic behaviour of a nonlinear elliptic equation with critical Sobolev exponent : the radial case. Advances in Diff. Eq. 6,7 ( 2001), 821-846. | MR 1828998 | Zbl 1087.35026

[91] R. Schoen, Conformal deformation of a Riemannian metric to constant scalar curvature, J. Diff. Geom. 20 ( 1984), 479-495. | MR 788292 | Zbl 0576.53028

[92] R. Schoen, Variational theory for the total scalar curvature functional for Riemannian metrics and related topics, Momecatini Notes ( 1987), 120-154. | MR 994021 | Zbl 0702.49038

[93] R. Schoen and S.T. Yau, On the structure of manifolds with positive scalar curvature, Manuscripta Math. 28 ( 1979), 159-183. | MR 535700 | Zbl 0423.53032

[94] R. Schoen and D. Zhang, Prescribed scalar curvature on the n-sphere, Calculus of Variations and PDE's 4 ( 1996), 1-25. | MR 1379191 | Zbl 0843.53037

[95] S.L. Sobolev, Sur un théorème d'analyse fonctionnelle, Mat. Sb. (N.S.) 46 ( 1938), 471-496. | JFM 64.1100.02

[96] M. Struwe. A global compactness resuit for elliptic boundary value problems involving limiting nonlinearities, Math. Z. 187 ( 1984), 511-517. | MR 760051 | Zbl 0535.35025

[97] M. Struwe, Variational Methods, Ergebnisse der Mathematik und ihrer Grenzgebiete, 34, Springer, 1996. | MR 1411681 | Zbl 0864.49001

[98] G. Talenti, Best constants in Sobolev inequaliry, Ann. Math. Pura Appl. 110 ( 1976), 353-372. | MR 463908 | Zbl 0353.46018

[99] N.S. Trüdinger, Remarks concerning the conformal deformation of Riemannian structures on compact manifolds, Ann. Scuola Norm. Sup. Pisa 22 ( 1968), 265-274. | Numdam | MR 240748 | Zbl 0159.23801

[100] A. Weil. Sur les surfaces à courbure négative, C.R. Acad. Sci. Paris 182 ( 1926), 1069-1071. | JFM 52.0712.05

[101] H. Yamabe, On a deformation of Riemannian structures on compact manifolds, Osaka Math. J. 12 ( 1960), 21-37. | MR 125546 | Zbl 0096.37201

[102] W.R. Ziemer, Weakly differentiable functions, Graduate Text in Mathematics, 120, Springer-Verlag, 1989. | MR 1014685 | Zbl 0692.46022